# SDR ASAA2015082012917

- Difficulty date: August 20, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 654585633
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 992, STUB FRAME LT SIDE LOWER END ATTACH CLIP CORRODED.  ACFT GROUNDED. R & R LT 992 STABILIZER FRAME LOWER ATTACH CLIP IAW SRM 51-40-02-0G-0, W 1.2, O .094, R .000, L .5, D .094.
